| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was located in the moderately tortuous and moderately calcified iliac artery.A 9.0 x 20, 75cm mustang balloon was advanced for dilation.However, during the first inflation, the balloon ruptured.The procedure was completed with a non-boston scientific (bsc) device.No patient injury was reported.
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6) hospital.
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was located in the moderately tortuous and moderately calcified iliac artery.A 9.0 x 20, 75cm mustang balloon was advanced for dilation.However, during the first inflation, the balloon ruptured.The procedure was completed with a non-boston scientific (bsc) device.No patient injury was reported.It was further reported that the balloon ruptured at 12 atmospheres for 60 seconds.The device was removed without any problem using the normal method, and the patient was in good condition after the procedure.